Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/87888
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Operator algebra quantum homogeneous spaces of universal gauge groups
Author: Mahanta, S.
Varghese, M.
Citation: Letters in Mathematical Physics, 2011; 97(3):263-277
Publisher: Springer Netherlands
Issue Date: 2011
ISSN: 0377-9017
1573-0530
Statement of
Responsibility: 
Snigdhayan Mahanta, Varghese Mathai
Abstract: In this paper, we quantize universal gauge groups such as SU(∞), as well as their homogeneous spaces, in the σ-C*-algebra setting. More precisely, we propose concise definitions of σ-C*-quantum groups and σ-C*-quantum homogeneous spaces and explain these concepts here. At the same time, we put these definitions in the mathematical context of countably compactly generated spaces as well as C*-compact quantum groups and homogeneous spaces. We also study the representable K-theory of these spaces and compute these groups for the quantum homogeneous spaces associated to the quantum version of the universal gauge group SU(∞).
Keywords: σ-C*-quantum groups; σ-C*-quantum homogeneous spaces; universal gauge groups; operator algebras; K-theory
Rights: Copyright status unknown
RMID: 0020112842
DOI: 10.1007/s11005-011-0492-y
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.